Skip to content

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Depression/Anxirty
avatar
sid136 posted:
I have been having these feelings in my body and head of fuzziness and a fuzzy pressure in body and head that starts and ends constintly. I am on Paxil Cr from my doctor for a year now, i have always had this feeling but can't stand it. What is going on?
Reply
 
avatar
soulkeepers responded:
Hi sid136,


I'm sorry you feel like this and I know it's frustrating.I haven't taken Paxil but have felt like that with some meds that I have taken.I just stated taking meds two weeks ago and the symptoms are getting better.

If it was me I would without a doubt go back to my doc and stress the importance of the effects.I don't have any advice but I hope you will take this up with the doc that prescribe your meds.I know it sucks walking around feeling fuzzy through out your body all the time.

Hope someone can help you soon with this,just keep talking until they hear you.


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Sexual Problems from Meds..What to do!Expert
Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
Was this Helpful?
29 of 37 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.